# SDR IXXA9800096

- Difficulty date: July 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N21CX
- Make and model: Doug DC-8-62
- Aircraft serial: 45955
- System (JASC): 5751 · Ailerons
- Part: Plating
- Condition: Corroded
- Location: Rt Aileron
- Part time: 63,338 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, A CORROSION  BULGE AND POPPED RIVET HEADS WERE DETECTED ON THE RIGHT AILERON LOWER PLATING BETWEEN STATIONS XA 605 AND XA 622. REPAIR ACCOMPLISHED REMOVAL OF DAMAGED PLATING, FABRICATION AND INSTALLATION OF A NEW LOWER PLATING IN ACCORDANCE WITH FAA DER APPROVED DRAWING F03-R02 AND ENGINEERING ORDER 27-DC8-905-925.
